Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 38, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 29, 2016, 6:08 PM EDT for Rockingham County, New Hampshire. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2016, 6:08 PM EDT (22:08 UTC)
- Expired
- Jun 29, 2016, 6:34 PM EDT
- In force
- 26 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rockingham County, NH
The radar
The Boston radar (KBOX), 109 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:08 PM EDT | HAIL 1 | 1 Wnw Seabrook, NH | HAIL CONTINUES TO FALL. |
| Jun 29, 6:13 PM EDT | HAIL 0.7 | Wnw Seabrook, NH | HAIL ESTIMATED ON I-95. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WUUS51 KGYX 292208
SVRGYX
NHC015-292245-
/O.NEW.KGYX.SV.W.0038.160629T2208Z-160629T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
608 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 645 PM EDT
* AT 607 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SEABROOK...OR NEAR HAMPTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAMPTON...GREENLAND...SEABROOK...RYE...HAMPTON FALLS...
NORTH HAMPTON AND SOUTH HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4288 7088 4289 7090 4288 7093 4300 7086
4302 7079 4293 7072 4286 7084 4286 7085
TIME...MOT...LOC 2207Z 209DEG 32KT 4291 7088
HAIL...1.00IN
WIND...60MPH
$$
EKSTER2 follow-up statements
186
WWUS51 KGYX 292226
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
626 PM EDT WED JUN 29 2016
NHC015-292245-
/O.CON.KGYX.SV.W.0038.000000T0000Z-160629T2245Z/
ROCKINGHAM NH-
626 PM EDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EAST CENTRAL ROCKINGHAM COUNTY...
AT 626 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SEABROOK...OR
NEAR HAMPTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAMPTON...GREENLAND...RYE...SEABROOK...
HAMPTON FALLS AND NORTH HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4290 7085 4291 7086 4291 7090 4300 7085
4302 7079 4297 7075 4288 7081
TIME...MOT...LOC 2226Z 209DEG 15KT 4293 7084
HAIL...1.00IN
WIND...60MPH
$$
MLE839
WWUS51 KGYX 292234
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
634 PM EDT WED JUN 29 2016
NHC015-292244-
/O.CAN.KGYX.SV.W.0038.000000T0000Z-160629T2245Z/
ROCKINGHAM NH-
634 PM EDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCKINGHAM COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4290 7085 4291 7086 4291 7090 4300 7085
4302 7079 4297 7075 4288 7081
TIME...MOT...LOC 2231Z 209DEG 32KT 4299 7079
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:30 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 29, 3:30 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Gray ME 330 PM EDT WED JUN 29 2016 .SYNOPSIS... Weak low pressure and an associated cold front will push east through the region today through tonight. High pressure will build in from the west Thursday. A cold front will approach from the west on Friday and will cross the region Friday night. A trough of low pressure will linger over the region Saturday through Sunday. High pressure will build in from the west Sunday night through Monday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A very moist airmass is in place across the region and showers and thunderstorms are moving across the area from southwest to northeast. Rain rates of up to several inches an hour have been observed in these storms. A flash flood watch remains in place for the northern areas... which received the most rainfall in last nights storm. The upper level vort max driving the surface font is digging into Vermont and is expected to push the front through New Hampshire by nightfall and across Maine during the early evening. Shower activity will come to an end with the setting sun and frontal passage. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Although a generally drier air mass aloft will push into the region behind the front tonight.. the very moist air will remain in place at the lower level creating fog in the coastal plain and river valleys through early morning. As the sunrises fog will lift and westerly flow will develop ushering in drier air. Temperatures will climb to the low 80s south to 70s north in full sun. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... High impact weather potential: low threat for isolated flooding wednesday afternoon. The broad scale pattern will continue to be a ridge over the western united states with a trough over eastern Canada. After brief ridging builds in for Thursday a vort max will dive south out of James bay pushing another front through the region on Friday night. Ahead of this front moist southerly flow will again set up. Moisture will help to increase thunderstorm potential though afternoon... a few storms could be severe as shear increases to around 30kt. The real concern may again be localized heavy rainfall producing flooding. PWAT climbs to in excess of 1.5 inches with freezing levels remaining around 12kft... allowing for plenty of warm rain processes. Have added heavy rainfall wording to the forecast for this period. Cold front will push east of the forecast area late Friday night. Again fog may linger in any areas which receive significant rainfall. For saturday the upper level low tries to close off over southern Quebec. This will put northern New England on the southern periphery of the system with increased cloud cover and a few showers possible in the mountains. Looking for a mix of clouds and sun for a majority of the day with highs ranging from the mid 70s to lower 80s. Cyclonic flow will continue on Sunday as upper trough axis pushes east. Looking for clouds to persist in the mountains along with a chance of showers. Expect a fair amount of cloudiness downwind of the mountains. Highs will range through the 70s to near 80. High pressure will build in from the west Sunday night as upper low lifts out of the northeast. Expect gradual clearing overnight with lows in the 50s. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... Short Term... Showers and thunderstorms will continue to impact all terminals over the next several hours. Ceilings have generally lifted to MVFR. After sunset expect all terminals to drop to IFR by 4am... with VLIFR possible at PWM RKD and PSM. LEB will also likely go down to LIFR. Long Term...VFR Thursday night. Areas of MVFR/IFR ceilings/vsby in afternoon and evening convection Friday. VFR Saturday through Sunday. && .MARINE... Short Term...quiet day on the waters with seas and waves remaining below SCA criteria. Long Term...Sca's likely on Sunday. && .HYDROLOGY... Flash Flood Watch remains in effect for the northern mountains through 8pm as showers continue to produce very heavy rainfall. Any areas which saw heavy rain yesterday will be quick to flood. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...Flash Flood Watch until 8 PM EDT this evening for MEZ007>009. NH...Flash Flood Watch until 8 PM EDT this evening for NHZ001-002. MARINE...None. &&
Hazardous weather outlook, Jun 29, 4:46 AM EDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 446 AM EDT WED JUN 29 2016 MEZ007>009-012>014-NHZ001>009-011-012-015-300900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE-EASTERN HILLSBOROUGH- WESTERN AND CENTRAL HILLSBOROUGH- 446 AM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-MEZ018>028-NHZ010-013-014-300900- CASCO BAY-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 446 AM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-300900- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 446 AM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 29, 4:12 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT WED JUN 29 2016
MEZ021-022-026>028-292100-
KNOX ME-INTERIOR WALDO ME-LINCOLN ME-COASTAL WALDO ME-KENNEBEC ME-
412 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
KNOX COUNTY IN MAINE
INTERIOR WALDO COUNTY IN MAINE
LINCOLN COUNTY IN MAINE
COASTAL WALDO COUNTY IN MAINE
KENNEBEC COUNTY IN MAINE
* UNTIL 500 PM EDT
* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DAMARISCOTTA...MOVING TO THE NORTHEAST
AT 35 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LINCOLNVILLE...
CAMDEN...
DAMARISCOTTA...
LIBERTY...
AND ROCKPORT.
LAT...LON 4426 6902 4421 6906 4418 6906 4418 6907
4417 6908 4406 6936 4408 6939 4406 6937
4400 6952 4403 6953 4403 6955 4414 6966
4451 6917 4430 6900 4427 6901 4425 6896
4426 6900 4422 6894
TIME...MOT...LOC 2010Z 230DEG 29KT 4411 6952Special weather statement, Jun 29, 4:13 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
413 PM EDT WED JUN 29 2016
MEZ008-012-013-292100-
NORTHERN FRANKLIN ME-SOUTHERN FRANKLIN ME-SOUTHERN OXFORD ME-
413 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN FRANKLIN COUNTY IN MAINE
SOUTHERN FRANKLIN COUNTY IN MAINE
SOUTHERN OXFORD COUNTY IN MAINE
* UNTIL 500 PM EDT
* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER BRYANT POND...MOVING TO THE NORTHEAST AT
30 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RUMFORD...
BETHEL...
BRYANT POND...
LOCKE MILLS...
AND WILTON.
LAT...LON 4452 7010 4448 7018 4446 7024 4444 7027
4443 7028 4424 7067 4438 7083 4473 7035
TIME...MOT...LOC 2010Z 229DEG 26KT 4436 7068Local storm report, Jun 29, 4:34 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
434 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST BINGHAM 45.06N 69.88W
06/29/2016 E60 MPH SOMERSET ME PUBLIC
&&
EVENT NUMBER GYX1602100
LEGROSpecial weather statement, Jun 29, 4:54 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 454 PM EDT WED JUN 29 2016 MEZ012-019-292145- INTERIOR CUMBERLAND ME-SOUTHERN OXFORD ME- 454 PM EDT WED JUN 29 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... INTERIOR CUMBERLAND COUNTY IN MAINE SOUTHERN OXFORD COUNTY IN MAINE * UNTIL 545 PM EDT * AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF FRYEBURG...MOVING TO THE NORTHEAST AT 20 MPH. * DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WATERFORD... GREENWOOD... NORWAY... HARRISON... AND STONEHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED. DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE. && LAT...LON 4438 7062 4414 7048 4402 7100 4423 7101 TIME...MOT...LOC 2052Z 246DEG 18KT 4414 7097
Special weather statement, Jun 29, 5:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
554 PM EDT WED JUN 29 2016
MEZ023-NHZ013-014-292245-
COASTAL YORK ME-INTERIOR ROCKINGHAM NH-COASTAL ROCKINGHAM NH-
554 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
COASTAL YORK COUNTY IN MAINE
INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
COASTAL ROCKINGHAM COUNTY IN NEW HAMPSHIRE
* UNTIL 645 PM EDT
* AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER AMESBURY...MOVING TO THE NORTHEAST AT 30
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...
HAMPTON...
KITTERY...
GREENLAND...
AND RYE.
LAT...LON 4327 7067 4321 7058 4318 7061 4317 7059
4316 7062 4314 7062 4310 7066 4307 7067
4307 7069 4308 7070 4308 7072 4305 7069
4304 7071 4299 7076 4291 7081 4287 7082
4286 7085 4289 7092 4286 7101
TIME...MOT...LOC 2152Z 212DEG 26KT 4287 7091
MLELocal storm report, Jun 29, 6:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
608 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 WNW SEABROOK 42.90N 70.90W
06/29/2016 E1.00 INCH ROCKINGHAM NH TRAINED SPOTTER
HAIL CONTINUES TO FALL.
&&
EVENT NUMBER GYX1602101
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:57 PM EDT | Flash Flood Warning | GYX | Coos | 4 hr |
| Jun 28, 11:38 PM EDT | Areal Flood Advisory | GYX | Carroll, Coos, Grafton | 112 min |
| Jun 29, 10:04 AM EDT | Flash Flood Watch | GYX | Coos, Grafton | 9 hr |
| Jun 29, 12:27 PM EDT | Special Weather Statement | GYX | Strafford | 63 min |
| Jun 29, 12:58 PM EDT | Severe Thunderstorm Warning | GYX | Strafford | 32 min |
| Jun 29, 1:03 PM EDT | Special Weather Statement | GYX | Coos | 42 min |
| Jun 29, 1:17 PM EDT | Areal Flood Advisory | GYX | Strafford | 118 min |
| Jun 29, 1:21 PM EDT | Severe Thunderstorm Warning | GYX | Strafford | 39 min |
| Jun 29, 1:25 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 50 min |
| Jun 29, 2:00 PM EDT | Areal Flood Advisory | GYX | Coos | 2 hr |
| Jun 29, 3:15 PM EDT | Special Weather Statement | GYX | Belknap | 30 min |
| Jun 29, 5:54 PM EDT | Special Weather Statement | GYX | Rockingham | 51 min |
| Jun 29, 7:20 PM EDT | Special Weather Statement | GYX | Carroll | 40 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.